# SDR DALA2015092805840

- Difficulty date: August 29, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,706 hours, 43,767 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Scoop
- Condition: Cracked
- Location: Intake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUN ON WELD OF VERTICAL STAB INTAKE AIR SCOOP APPROXIMATELY BS ZFS=4.75 UPPER/ AFT EDGE.  CRACKS ON VERTICAL STAB. INTAKE AIR SCOOP APPROXIMATELY BS ZFS 4.75 AFT EDGE WERE WELDED AND FPI WAS ACCOMPLISHED ON WELDED AREAS AND NO CRACKS WERE FOUND IAW 55-05, PAR.4C.
